Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Irregular periods with slighly elevated testosterone levels. On birth control. Can I become pregnant in future?

Hi, I have had irregular periods as long as i can remember. When i was 14, my periods would come around every two weeks and were very heavy. The doctor put me on birth control to control my hormones. Ive had yearly screenings every year since and my doctor suggested that i might have pcos . However the only symptoms i seem to have is irregular periods and slightly elevated testoterone levels. Is this something else? Im 23 now and hoping to get pregnant in a year after i get married.
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your query.

Irregular cycles with increased testosterone levels suggests diagnosis of PCOS.

I recommend you to continue with your doctors prescription.
Reduce weight atleast by 5%. It will increase your chances of conception.
Eat balanced diet.

Since you are young -23 years , chances of conception are high.

Wish you good luck,

Dr Nilofer
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor